# SDR WI5R20200203001

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: General aviation
- Aircraft: XA-GZ
- Make and model: Cessna 525C
- Aircraft serial: 0003
- Engine: Wilint FJ444A
- Engine time: 4,701 hours, 3,351 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW27934
- Condition: Fractured
- Location: Ip
- Part time: 4,701 hours, 3,351 cycles
- Component: Engine, Wilint
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FDU SWAP RUN ON THE ENGINE, TECHNICIANS HEARD A "BANG" , FOLLOWED BY BLACK SMOKE FROM THE EXHAUST, NO INDICATION FLUCTUATIONS WERE NOTED.
THE SUPPORTING SERVICE CENTER PERFORMED BORESCOPE INSPECTION AND FOUND MISSING 3RD STAGE IP ROTOR BLADE.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
